Translator Disclaimer
June 2013 Geometric ρ-mixing property of the interarrival times of a stationary Markovian arrival process
Loïc Hervé, James Ledoux
Author Affiliations +
J. Appl. Probab. 50(2): 598-601 (June 2013). DOI: 10.1239/jap/1371648964

Abstract

In this note, the sequence of the interarrivals of a stationary Markovian arrival process is shown to be ρ-mixing with a geometric rate of convergence when the driving process is ρ-mixing. This provides an answer to an issue raised in the recent work of Ramirez-Cobo and Carrizosa (2012) on the geometric convergence of the autocorrelation function of the stationary Markovian arrival process.

Citation

Download Citation

Loïc Hervé. James Ledoux. "Geometric ρ-mixing property of the interarrival times of a stationary Markovian arrival process." J. Appl. Probab. 50 (2) 598 - 601, June 2013. https://doi.org/10.1239/jap/1371648964

Information

Published: June 2013
First available in Project Euclid: 19 June 2013

zbMATH: 1270.60075
MathSciNet: MR3102503
Digital Object Identifier: 10.1239/jap/1371648964

Subjects:
Primary: 60J05
Secondary: 60K15

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • June 2013
Back to Top